You have free access to this content

Journal of Animal Ecology

Cover image for Vol. 74 Issue 5

September 2005

Volume 74, Issue 5

Pages 803–993

  1. Standard Papers

    1. Top of page
    2. Standard Papers
    1. You have free access to this content
    2. You have free access to this content
      The wolves of Isle Royale display scale-invariant satiation and ratio-dependent predation on moose (pages 809–816)

      CHRISTIAN JOST, GREGORY DEVULDER, JOHN A. VUCETICH, ROLF O. PETERSON and ROGER ARDITI

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00977.x

    3. You have free access to this content
      The effect of climate on adult survival in five species of North Atlantic seabirds (pages 817–831)

      HANNO SANDVIK, KJELL EINAR ERIKSTAD, ROBERT T. BARRETT and NIGEL G. YOCCOZ

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00981.x

    4. You have free access to this content
    5. You have free access to this content
      Does year-round territoriality rather than habitat saturation explain delayed natal dispersal and cooperative breeding in the carrion crow? (pages 842–851)

      VITTORIO BAGLIONE, JOSÉ M. MARCOS, DANIELA CANESTRARI, MICHAEL GRIESSER, GUIDO ANDREOTTI, CRISTIANA BARDINI and GIUSEPPE BOGLIANI

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00983.x

    6. You have free access to this content
      Scale-dependent habitat use in a long-ranging central place predator (pages 852–863)

      DAVID PINAUD and HENRI WEIMERSKIRCH

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00984.x

    7. You have free access to this content
    8. You have free access to this content
      Hydrogen isotope ratios in animal body protein reflect trophic level (pages 877–881)

      JENNIFER BIRCHALL, TAMSIN C. O'CONNELL, TIM H. E. HEATON and ROBERT E. M. HEDGES

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00979.x

    9. You have free access to this content
      Circumpolar variation in periodicity and synchrony among gypsy moth populations (pages 882–892)

      DEREK M. JOHNSON, ANDREW M. LIEBHOLD, OTTAR N. BJØRNSTAD and MICHAEL L. MCMANUS

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00980.x

    10. You have free access to this content
    11. You have free access to this content
    12. You have free access to this content
    13. You have free access to this content
    14. You have free access to this content
      Multiple infections alter density dependence in host–pathogen interactions (pages 937–945)

      MICHAEL B. BONSALL and REBECCA BENMAYOR

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00991.x

    15. You have free access to this content
      Species abundance and the distribution of specialization in host–parasite interaction networks (pages 946–955)

      DIEGO P. VÁZQUEZ, ROBERT POULIN, BORIS R. KRASNOV and GEORGY I. SHENBROT

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00992.x

    16. You have free access to this content
    17. You have free access to this content
      A double buffer effect in a migratory shorebird population (pages 965–971)

      TÓMAS G. GUNNARSSON, JENNIFER A. GILL, AEVAR PETERSEN, GRAHAM F. APPLETON and WILLIAM J. SUTHERLAND

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00994.x

    18. You have free access to this content
      The response of fawn survival to changes in habitat quality varies according to cohort quality and spatial scale (pages 972–981)

      NATHALIE PETTORELLI, JEAN-MICHEL GAILLARD, NIGEL GILLES YOCCOZ, PATRICK DUNCAN, DANIEL MAILLARD, DANIEL DELORME, GUY VAN LAERE and CAROLE TOÏGO

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00988.x

    19. You have free access to this content
      Do the helminth parasites of wood mice interact? (pages 982–993)

      J. M. BEHNKE, F. S. GILBERT, M. A. ABU-MADI and J. W. LEWIS

      Article first published online: 1 SEP 2005 | DOI: 10.1111/j.1365-2656.2005.00995.x

SEARCH

SEARCH BY CITATION